MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAPE; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. FIBERTAPE; POLYETHYLENE SYNTHETIC SUTURE
Model Number FIBERTAPE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 23 may 2025, it was reported by an arthrex employee via email that an ar-7237-7 fibertape® 2 mm, braided polybend suture, blue, broke intraoperatively.This was discovered during acj repair procedure.There was no patient harm and the procedure was completed successfully with a new fibertape.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.Per dfu-0222-eo - g - precautions - 2.In handling this or any other suture material, care should be taken to avoid damage from handling.Avoid crushing or crimping damage due to application of surgical instruments such as forceps or needle holders.The most likely cause for the reported failure can be attributed to user error of the device due to either excessive force used during suture passing or the device coming in contact with another device during use.

Brand Name
FIBERTAPE
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22235263
Report Number1220246-2025-02476
Device Sequence Number18189216
Product Code GAT
UDI-Device Identifier00888867041769
UDI-Public(01)00888867041769(11)250305(17)290731(10)15289122
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAPE
Device Catalogue NumberAR-7237-7
Device Lot Number15289122
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date05/23/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date10/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown